Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Getting irregular periods. Started spotting after periods, pain in abdomen. What are the complications?

hellow doctor,im a 20 years girl and i have a problem with my menstruation perid,i was supposing to see my period on 27th this month but i got it on 25th and it took me five days as usual but the problem is that one day after completing it av seen some bloods like that of period but its not that much and its associating with pain in one side of my abdomen ,im scared because its continuing and today is the fourth day,pleas help me because i am real scared
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Welcome to HCM forum

Irregular periods are called DUB or dysfunctional uterine bleeding

The cause is usually hormonal imbalance.

If it is associated with pain it is called dysmenorrhoea.

There is nothing to worry about.

Get some investigations done like haemoglobin , ultrasound and thyroid profile.

Take meftal spas and tranexamic acid to control bleeding and pain under doctor's prescription and guidance

Best wishes
Good luck

Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor